# SDR VNAA2018053101101

- Difficulty date: May 26, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 9,348 hours, 8,657 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY FOR A REPORTED OUTBOARD SPOILERON, OUTBOARD FLIGHT SPOILER MESSAGES IN FLIGHT. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE COMPLIED WITH SPOST AND THE MESSAGES CLEARED.
